Somaglia Jacopo

PROFESSORE A CONTRATTO

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

E-mail di ateneo
Didattica - insegnamenti
Ricerca

Pubblicazioni

Pubblicazioni
  • On compact trees with the coarse wedge topology / J. Somaglia. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - 2020:253(2020), pp. 283-306.
  • On bisequentiality and spaces of strictly decreasing functions on trees / C. Agostini, J. Somaglia. - In: TOPOLOGY AND ITS APPLICATIONS. - ISSN 0166-8641. - 258(2019 May 15), pp. 513-523.
  • RICH FAMILIES OF PROJECTIONS AND RETRACTIONS / J. Somaglia ; supervisors: O. Kalenda, C. Zanco ; coordinator: V. Mastropietro. - Milano : Università degli studi di Milano. DIPARTIMENTO DI MATEMATICA "FEDERIGO ENRIQUES", 2018 Sep 21. ((30. ciclo, Anno Accademico 2017.
  • New examples of non-commutative Valdivia compact spaces / J. Somaglia. - In: FUNDAMENTA MATHEMATICAE. - ISSN 0016-2736. - 243:2(2018 Aug), pp. 143-154.
  • Almost overcomplete and almost overtotal sequences in Banach spaces II / V.P. Fonf, J. Somaglia, S. Troyanski, C. Zanco. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 434:1(2016), pp. 84-92.